Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 18, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 3, 2015, 12:23 AM CDT for Butler County, Cowley County, Kansas. It was in force for 48 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 12:23 AM CDT (05:23 UTC)
- Expired
- Apr 3, 2015, 1:11 AM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Butler County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 48 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 12:32 AM CDT | TSTM WND DMG | Rose Hill, KS | SPOTTER ESTIMATED 70 MPH WINDS WHICH BLEW A TRANSFORMER AND RESULTED IN POWER OUTAGE IN NORTH ROSE HILL. |
| Apr 3, 12:32 AM CDT | HAIL 1 | Andover, KS | |
| Apr 3, 12:35 AM CDT | TSTM WND DMG | Douglass, KS | EMERGENCY MANAGER REPORTS TWO MOBILE HOMES IN DOUGLASS HAVE BEEN DESTROYED. TIME IS ESTIMATED FROM RADAR. |
| Apr 3, 12:35 AM CDT | TSTM WND GST 72 | Andover, KS | REPORT VIA KAKE. |
| Apr 3, 12:39 AM CDT | TSTM WND GST 55 | Augusta, KS | KAKE MEDIA REPORTS A MEASUREMENT OF 55 MPH WINDS AT GARFIELD ELEMENTARY SCHOOL. |
| Apr 3, 12:41 AM CDT | TSTM WND GST 65 | 1 E Augusta, KS | |
| Apr 3, 12:45 AM CDT | TSTM WND DMG | 4 Se El Dorado, KS | *** 2 INJ *** MOBILE HOME DESTROYED WITH 2 INJURIES 3 MILES EAST AND 2.5 MILES SOUTH OF EL DORADO. |
| Apr 3, 12:45 AM CDT | TSTM WND DMG | 4 Se El Dorado, KS | *** 2 INJ *** MOBILE HOME DESTROYED WITH 2 INJURIES...3 MILES EAST AND 2.5 MILES SOUTH OF EL DORADO. |
| Apr 3, 12:45 AM CDT | TSTM WND DMG | 4 Se El Dorado, KS | MOBILE HOME DESTROYED WITH 2 INJURIES 3 MILES EAST AND 2.5 MILES SOUTH OF EL DORADO. |
| Apr 3, 12:45 AM CDT | TSTM WND DMG | 9 W Atlanta, KS | REPORTS OF POWER POLES DOWN 9 MILES WEST OF ATLANTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:02 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 2, 9:14 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 5.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1957 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS53 KICT 030523
SVRICT
KSC015-035-030630-
/O.NEW.KICT.SV.W.0018.150403T0523Z-150403T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1223 AM CDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 130 AM CDT
* AT 1222 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF WHITEWATER TO NEAR MCCONNELL
AIR FORCE BASE TO NEAR BELLE PLAINE...MOVING EAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...AUGUSTA...ROSE HILL...DOUGLASS...TOWANDA...
BENTON...UDALL...WHITEWATER...LEON...BURDEN...POTWIN...ELBING...
ATLANTA...LATHAM...ROSALIA...ROCK...CASSODAY...CAMBRIDGE AND
WINFIELD CITY LAKE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 55 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE WICHITA METRO AREA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3738 9715 3808 9715 3808 9652 3717 9653
TIME...MOT...LOC 0522Z 281DEG 51KT 3789 9722 3762 9720 3744 9730
HAIL...1.00IN
WIND...70MPH
$$
MCGUIRE3 follow-up statements
564
WWUS53 KICT 030547
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1247 AM CDT FRI APR 3 2015
KSC015-035-030630-
/O.CON.KICT.SV.W.0018.000000T0000Z-150403T0630Z/
BUTLER KS-COWLEY KS-
1247 AM CDT FRI APR 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR BUTLER AND NORTHEASTERN COWLEY COUNTIES...
AT 1247 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF EL DORADO TO 7 MILES NORTHWEST
OF LATHAM TO NEAR ATLANTA...MOVING EAST AT 60 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...AUGUSTA...DOUGLASS...TOWANDA...LEON...BURDEN...POTWIN...
ATLANTA...LATHAM...ROSALIA...CASSODAY...CAMBRIDGE...EL DORADO STATE
PARK...WINFIELD CITY LAKE...BEAUMONT...EL DORADO LAKE AND EL DORADO
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
IF ON OR NEAR ELDORADO LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3733 9699 3808 9703 3808 9652 3717 9653
TIME...MOT...LOC 0547Z 277DEG 54KT 3795 9677 3758 9676 3738 9675
HAIL...1.25IN
WIND...70MPH
$$
MCGUIRE685
WWUS53 KICT 030604
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
104 AM CDT FRI APR 3 2015
KSC015-035-030630-
/O.CON.KICT.SV.W.0018.000000T0000Z-150403T0630Z/
BUTLER KS-COWLEY KS-
104 AM CDT FRI APR 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN BUTLER AND NORTHEASTERN COWLEY COUNTIES...
AT 103 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF EUREKA TO 7 MILES EAST OF LATHAM
TO NEAR GRENOLA...MOVING EAST AT 60 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LATHAM...ROSALIA...CASSODAY...CAMBRIDGE AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3722 9666 3808 9670 3808 9652 3717 9653
TIME...MOT...LOC 0603Z 281DEG 51KT 3791 9651 3754 9650 3734 9649
HAIL...1.25IN
WIND...70MPH
$$
MCGUIRE377
WWUS53 KICT 030611
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
111 AM CDT FRI APR 3 2015
KSC015-035-030621-
/O.CAN.KICT.SV.W.0018.000000T0000Z-150403T0630Z/
BUTLER KS-COWLEY KS-
111 AM CDT FRI APR 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUTLER AND
NORTHEASTERN COWLEY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3722 9666 3808 9670 3808 9652 3717 9653
TIME...MOT...LOC 0610Z 281DEG 51KT 3789 9638 3752 9637 3732 9636
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:18 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 2, 11:18 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1118 PM CDT THU APR 2 2015 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 331 PM CDT THU APR 2 2015 MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES/TRENDS TONIGHT INTO FRIDAY MORNING. THE QUASI-STATIONARY SURFACE FRONT HAS NUDGED A BIT NORTHWARD AT MID-AFTERNOON ACROSS SOUTHEAST KANSAS TO NEAR WINFIELD IN SOUTH CENTRAL KANSAS. DIURNAL HEATING WILL RESULT IN MLCAPE VALUES AROUND 2000 J/KG IN THE PRESENCE OF STRONG DEEP LAYER SHEAR BY LATE THIS AFTERNOON. WHILE THE CAP CONTINUES TO WEAKEN IT MAY NOT BE UNTIL EARLY EVENING BEFORE CONVECTION INITIATES IN RESPONSE TO INCREASING LOW LEVEL FLOW AHEAD OF THE APPROACHING UPPER TROF. A PERIOD OF SEVERE WEATHER IS POSSIBLE THROUGH MID-EVENING FOR AREAS MAINLY EAST AND SOUTHEAST OF WICHITA. SOME OF THIS CONVECTION WILL FESTER INTO LATE EVENING...BEFORE ANOTHER ROUND OF ELEVATED CONVECTION IS EXPECTED TO EMANATE FROM THE HIGH PLAINS AND MOVE EAST-SOUTHEAST ACROSS CENTRAL KANSAS OVERNIGHT. THIS ACTIVITY WILL ALSO HAVE THE POTENTIAL FOR MARGINALLY SEVERE HAIL AND WIND...BEFORE TRACKING INTO SOUTHEAST KANSAS BY EARLY FRIDAY MORNING. BRISK NORTH WINDS WILL DRIVE MUCH COOLER AND DRIER AIR ACROSS THE AREA DURING FRIDAY...WITH THE ASSOCIATED SURFACE HIGH PRESSURE SETTLING OVER THE CENTRAL PLAINS FRIDAY NIGHT. SOME PATCHY FROST IS POSSIBLE...THOUGH NO HEADLINES ARE PLANNED AS WE ARE STILL ABOUT A WEEK OR SO AWAY FROM OUR USUAL AVERAGE LAST FROST/FREEZE CLIMATOLOGY IN MANY AREAS. MILDER SOUTHERLY WINDS WILL DEVELOP FOR THE REST OF THE WEEKEND WITH MAXS CLOSER TO SEASONAL CLIMO. DARMOFAL .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 331 PM CDT THU APR 2 2015 THE MEDIUM RANGE MODELS CONTINUE TO SHOW A MEAN UPPER TROF DEVELOPING ACROSS THE WESTERN CONUS THROUGH EARLY NEXT WEEK WITH AN INCREASINGLY MOIST SOUTHERLY FLOW ACROSS FAR EASTERN KANSAS. LITTLE CHANGE TO THE GOING FORECAST WILL BE MADE WITH MODEST PRECIP/CONVECTIVE CHANCES TIED TO THE EVENTUAL EASTWARD PROGRESSION OF THE UPPER TROF OR PIECES THEREOF IN THE WEST-SOUTHWEST FLOW ALOFT AND POTENTIAL FOR A COLD FRONT TO VENTURE INTO THE AREA BY MID-WEEK. KED && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1110 PM CDT THU APR 2 2015 CLUSTER OF STRONG-SEVERE STORMS WILL MOVE EAST-SOUTHEAST ACROSS CENTRAL AND SOUTHEAST KANSAS OVERNIGHT. THIS CLUSTER WILL AFFECT HUT PRIOR TO 06Z...AND POSSIBLY ICT AND CNU FROM 06Z-09Z GIVEN IT HOLDS TOGETHER. STRONG/VARIABLE WIND GUSTS AND HAIL COULD ACCOMPANY THIS CLUSTER. A PRESSURE RISE POCKET OF 4 TO 7 MB PER 3 HOURS WILL SLIDE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS OVERNIGHT...PRODUCING VERY GUSTY NORTHERLY WINDS. PEAK GUSTS OF 35-40 KNOTS ARE EXPECTED. AREAS OF MVFR CEILINGS APPEAR LIKELY BY EARLY FRIDAY MORNING IN ASSOCIATION WITH STRATIFORM PRECIPITATION MOVING ACROSS NEBRASKA AND NORTHERN KANSAS OVERNIGHT AND STRONG COLD AIR ADVECTION. SKIES SHOULD CLEAR OUT TOWARD MIDDAY INTO FRIDAY AFTERNOON AS STRONG SUBSIDENCE SETS IN. JMC && .FIRE WEATHER... ISSUED AT 331 PM CDT THU APR 2 2015 INCREASING CHANCES FOR RAIN FROM SHOWERS AND STORMS WILL GIVE SOME AREAS BENEFICIAL WETTING RAINS TONIGHT INTO EARLY FRIDAY. BEST CHANCES APPEAR TO BE OVER CENTRAL INTO SOUTHEAST KANSAS. HOWEVER...THINGS WILL DRY OUT AGAIN OVER THE WEEKEND...WITH GUSTY SOUTH WINDS HELPING TO ELEVATE THE GRASSLAND FIRE DANGER INTO THE VERY HIGH CATEGORY...PRIMARILY FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 46 58 35 66 / 50 40 0 0 HUTCHINSON 42 58 33 67 / 60 40 0 0 NEWTON 43 55 34 65 / 60 50 0 0 ELDORADO 46 58 34 66 / 60 50 0 0 WINFIELD-KWLD 49 59 34 66 / 50 30 0 0 RUSSELL 38 56 33 68 / 70 40 0 0 GREAT BEND 39 57 33 67 / 60 40 0 0 SALINA 41 57 33 68 / 70 50 0 0 MCPHERSON 42 56 33 66 / 70 50 0 0 COFFEYVILLE 51 58 34 64 / 70 40 0 0 CHANUTE 49 57 33 64 / 70 60 0 0 IOLA 48 57 33 64 / 70 60 0 0 PARSONS-KPPF 50 58 34 65 / 80 40 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 2, 9:43 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 943 PM CDT THU APR 2 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-040245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 943 PM CDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS THE REGION OVERNIGHT. THE MAIN THREATS WILL BE HAIL UP TO HALF DOLLAR SIZE AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR SNOW MIXED WITH RAIN ACROSS PORTIONS OF CENTRAL KANSAS EARLY FRIDAY MORNING. HOWEVER NO SNOW ACCUMULATION IS EXPECTED. A FEW STORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON FRIDAY MORNING...HOWEVER THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE. A VERY HIGH FIRE DANGER IS POSSIBLE IN RAIN-FREE AREAS FOR MUCH OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS ON FRIDAY...DURING THE MORNING AND EARLY AFTERNOON. VERY HIGH FIRE DANGER IS EXPECTED OVER THE WEEKEND DURING THE AFTERNOON HOURS...FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL KANSAS. THERE WILL BE SLIGHT CHANCES FOR THUNDERSTORMS FROM LATE SUNDAY THROUGH TUESDAY NIGHT...MAINLY ALONG AND EAST OF I-135. CHANCES FOR STORMS WILL INCREASE ACROSS THE ENTIRE AREA BY WEDNESDAY INTO WEDNESDAY NIGHT. THE RISK FOR ORGANIZED SEVERE WEATHER APPEARS TO BE RELATIVELY LOW THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED OVERNIGHT IN CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 2, 11:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1156 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND DMG PRETTY PRAIRIE 37.78N 98.02W
04/02/2015 RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A FEW TREES WERE UPROOTED IN
PRETTY PRAIRIE. TIME IS ESTIMATED FROM RADAR.
&&
VJPLocal storm report, Apr 3, 12:07 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1207 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST MOUNT HOPE 37.87N 97.66W
04/03/2015 M58 MPH SEDGWICK KS TRAINED SPOTTER
MEASURED 58 MPH WINDS ALONG WITH 1 INCH HAIL.
&&
RBLLocal storm report, Apr 3, 12:13 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1213 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND GST GODDARD 37.66N 97.58W
04/03/2015 M63 MPH SEDGWICK KS TRAINED SPOTTER
&&
VJPLocal storm report, Apr 3, 12:15 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1215 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 4 NNW CLEARWATER 37.56N 97.53W
04/03/2015 M67.00 MPH SEDGWICK KS NWS EMPLOYEE
1212 AM TSTM WND GST 3 NNW WEST WICHITA 37.72N 97.48W
04/03/2015 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
60 MPH WINDS AND DIME SIZE HAIL.
1212 AM TSTM WND GST 3 NNW WEST WICHITA 37.72N 97.48W
04/03/2015 E60.00 MPH SEDGWICK KS NWS EMPLOYEE
60 MPH WINDS AND DIME SIZE HAIL.
&&
VJPLocal storm report, Apr 3, 12:16 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1216 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND GST 3 NNW WEST WICHITA 37.72N 97.48W
04/03/2015 E60 MPH SEDGWICK KS NWS EMPLOYEE
60 MPH WINDS AND DIME SIZE HAIL.
&&
RBLLocal storm report, Apr 3, 12:19 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1219 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM TSTM WND GST WEST WICHITA 37.69N 97.46W
04/03/2015 E65 MPH SEDGWICK KS TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 55 TO 65 MPH WINDS AT 17TH AND
TYLER.
1216 AM TSTM WND GST WICHITA EISENHOWER NATL 37.66N 97.44W
04/03/2015 M68 MPH SEDGWICK KS ASOS
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:01 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 44 min |
| Apr 2, 7:11 PM CDT | Tornado Warning | ICT | Labette | 49 min |
| Apr 2, 7:34 PM CDT | Special Weather Statement | ICT | Montgomery | 26 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 52 min |
| Apr 2, 8:05 PM CDT | Tornado Warning | ICT | Labette | 40 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 48 min |
| Apr 2, 9:46 PM CDT | Special Weather Statement | ICT | Woodson | 44 min |
| Apr 2, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 50 min |
| Apr 2, 10:31 PM CDT | Special Weather Statement | ICT | Allen | 44 min |
| Apr 2, 11:16 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 39 min |
| Apr 2, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, McPherson, Reno, Sedgwick | 63 min |
| Apr 2, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 41 min |
| Apr 3, 12:34 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Harvey, Marion | 31 min |
| Apr 3, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 64 min |
| Apr 3, 1:38 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 27 min |
| Apr 3, 1:52 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 38 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | ICT | Labette | 28 min |
| Apr 3, 2:39 AM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 8 hr |
| Apr 3, 3:55 PM CDT | Red Flag Warning | ICT | Barton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.